MathSciNet Relay Station
MathSciNet bibliographic data
MR2535768 93D15 (60J20 93E03)
Shi, Yang; Yu, Bo Output feedback stabilization of networked control systems with random delays modeled by Markov chains. IEEE Trans. Automat. Control 54 (2009), no. 7, 1668–1674.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement